# SDR SWAA107264

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 54,680 hours, 45,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 2452
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MT.
